Sections des fibrés vectoriels sur une courbe
Bulletin de la Société Mathématique de France, Tome 110 (1982), p. 103-125
@article{BSMF_1982__110__103_0,
     author = {Raynaud, Michel},
     title = {Sections des fibr\'es vectoriels sur une courbe},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     pages = {103-125},
     doi = {10.24033/bsmf.1955},
     zbl = {0505.14011},
     mrnumber = {84a:14009},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1982__110__103_0}
}
Raynaud, Michel. Sections des fibrés vectoriels sur une courbe. Bulletin de la Société Mathématique de France, Tome 110 (1982) pp. 103-125. doi : 10.24033/bsmf.1955. http://www.numdam.org/item/BSMF_1982__110__103_0/

[1] Atiyah (M. F.). - Vector bundles over an elliptic curve, Proc. London Math. Soc., t. 7, 1957. | MR 24 #A1274 | Zbl 0084.17305

[2] Digne (F.). - Sections des fibrés vectoriels sur une courbe, Bull. Soc. Math. France, t. 102, 1974. | Numdam | MR 50 #13034 | Zbl 0294.14014

[3] Giesecker (D.). - Stable vector bundles and the Frobenius morphism, Notes I.H.E.S., 1972.

[4] Harder (G.) et Narasimhan (M. S.). - On the cohomology groups of moduli spaces of vector bundles on curves, Math. Annalen, vol. 212, 1975. | MR 51 #509 | Zbl 0324.14006

[5] Mukai (S). - Duality between D (X) and D (X) with its application to Picard sheaves (à paraître au Journal de Nagoya). | Zbl 0417.14036

[6] Mumford (D.). - An analytic construction of degenerating curves over a complete local rings, Compositio Math., vol. 24, 1972. | Numdam | MR 50 #4592 | Zbl 0228.14011

[7] Narasimhan (M. S.) et Seshardi (C. S.). - Holomorphic vector bundles on a compact Riemann surface, Math. Ann., vol. 155, 1964. | MR 29 #4072 | Zbl 0122.16701

[8] Raynaud (M.). - Schémas en groupes de type (p, ..., p), Bull. Soc. Math. France, t. 102, 1974. | Numdam | MR 54 #7488 | Zbl 0325.14020

[9] Safarevic (I.). - On p-Extensions, A.M.S. translations, séries 2, vol. 4, 1956. | Zbl 0071.03302

[10] Seshardi (C. S.). - Space of unitary vector bundles on a compact Riemann surface, Ann. of Maths., vol. 85 1967. | MR 38 #1693 | Zbl 0173.23001